# SDR CA050822005

- Difficulty date: August 22, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft serial: 366
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1R0AD
- Part serial: 8763647
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Hamstd, 14SF7
- Component part number: 8022551
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT, BLADE RECEIVED FOR MAJOR INSP. DURING INSP OF THE BLADE SHANK IAW CMM, WAS FOUND WITH CORROSION PITTING AND ETCHING OF THE ALUMINIUM SURFACE.  DURING INSP OF THE TAPERBORE IAW CMM, CORROSION PITTING WAS FOUND.  ZONE 5 IS NOT ALLOWED ANY CORROSION DAMAGE, THERE IS PITTING VISIBLE. THE BLADE MUST BE REMOVED FROM SERVICE IAW CMM, NO CORROSION PITTING ALLOWED, THE BLADE IS MARKED TO SHOW THAT IS IN COMPLIANCE WITH FAA AD 96-08-02.  CORROSION IN THE TAPER BORE WAS PREVIOUSLY ADDRESSED BY CURRENT FAA AD 96-08-02.
